American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E32) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Collin Bleak and Olga Salazar-Díaz. Free products in R. Thompson's group $V$. Trans. Amer. Math. Soc. 365 (2013) 5967-5997.
Abstract, references, and article information   
View Article: PDF

[2] José Burillo, Sean Cleary, Melanie Stein and Jennifer Taback. Combinatorial and metric properties of Thompson's group $T$. Trans. Amer. Math. Soc. 361 (2009) 631-652. MR 2452818.
Abstract, references, and article information   
View Article: PDF

[3] D. S. Passman and A. E. Zalesskii. Invariant ideals of abelian group algebras and representations of groups of Lie type. Trans. Amer. Math. Soc. 353 (2001) 2971-2982. MR 1828481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Melanie Stein. Groups of piecewise linear homeomorphisms . Trans. Amer. Math. Soc. 332 (1992) 477-514. MR 1094555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Manfred Droste. Squares of conjugacy classes in the infinite symmetric groups . Trans. Amer. Math. Soc. 303 (1987) 503-515. MR 902781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. F. Blichfeldt. Theorems on simple groups . Trans. Amer. Math. Soc. 11 (1910) 1-14. MR 1500852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1